全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:H. J. Wang , D. X. Cao , H. Liu ...
来源:[J].Calcolo(IF 0.8), 2017, Vol.54 (3), pp.669-683Springer
摘要:This paper establishes a numerical validation test for solutions of systems of absolute value equations based on the Poincaré–Miranda theorem. In this paper, the Moore–Kioustelidis theorem is generalized for nondifferential systems of absolute value equations. Numerical res...
作者:Javed Iqbal , Asif Iqbal , Muhammad Arif
来源:[J].Journal of Computational and Applied Mathematics(IF 0.989), 2015, Vol.282, pp.134-138Elsevier
摘要:Abstract(#br)In this paper, we suggest and analyze the Levenberg–Marquardt method for solving system of absolute value equations A x − | x | = b , where A ∈ R n × n , b ∈ R n and x ∈ R n are unknown. We p...
作者:Min Zhang , Zheng-Hai Huang , Yu-Fan Li
来源:[J].Journal of the Operations Research Society of China, 2015, Vol.3 (1), pp.31-51Springer
摘要:Abstract(#br)On one hand, to find the sparsest solution to the system of linear equations has been a major focus since it has a large number of applications in many areas; and on the other hand, the system of absolute value equations (AVEs) has attracted a lot of attention since ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×